... make my sugars high?
28 Apr 2010
Yes, Fluticasone and Salmeterol may affect your blood sugar. You should check your blood sugar levels closely.
If you are noticing high blood sugar readings check with your doctor before you change the dose of your diabetes medicine.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Fluticasone/Salmeterol - My son ran out last night on his advaire 250/50 took dose at 3 PM is it ok?
... to give him his regular dose at 9:30-10 PM?
1 answer • 27 Jan 2010
I'm 65 yr old female. I'm taking Advair 500/50 + Spiriva and diagnosed with COPD & asthma. I'm still having problems breathing.
5 answers • 14 Mar 2012
I was diagnosed and have suffered with Chronic Bronchitis/Asthma since 2003. I have the 'non-allergic' type of asthma. I am a 56 (& ...
2 answers • 21 Jun 2012
My AC1 has been in the 6.1 range for two years. My sugar is usually around 90 - 125. My last two alkaline phosphatase test have been high and my ...
1 answer • 19 Aug 2012
Our cardiologist is not available for consultation. Do any of the following prescription & non-script meds contain Theophylline? Thank you! ...
1 answer • 11 Aug 2013